教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:Prediction Interval of the Future Observations of the two-parameter Exponential distribution under Multiply Type II Censoring
學年108
學期1
出版(發表)日期2019/08/01
作品名稱Prediction Interval of the Future Observations of the two-parameter Exponential distribution under Multiply Type II Censoring
作品名稱(其他語言)
著者Wu, S. F.
單位
出版者
著錄名稱、卷期、頁數ICIC Express Letters 13(11), p.1073-1077
摘要Wu utilized the general weighted moments estimator (GWMEs) of the
scale parameter of the one-parameter exponential distribution to construct the prediction
intervals of the future observations under multiply type II censoring. Since two-parameter
exponential distribution has better application for fitting data than one-parameter exponential distribution, Wu proposed the general weighted moments estimator (GWMEs)
of the scale parameter for two-parameter exponential distribution and claimed that the
proposed estimator outperforms the other 14 estimators including 12 weighted moments
estimators proposed by Wu and Yang and approximate maximum likelihood estimator
(AMLE) by Balakrishnan and the best linear unbiased estimator (BLUE) by Balasubramanian and Balakrishnan in terms of the exact mean squared errors (MSEs) in most
cases. For two-parameter exponential distribution, we use the GWMEs to construct the
pivotal quantities for the use of the prediction intervals of future observation. At last, one
real life example is given to demonstrate the prediction intervals based on the GWMEs.
關鍵字Type II multiply censored sample;Exponential distribution;General weighted moments estimator;Prediction interval
語言英文
ISSN1881-803X
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別日本
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!